# SDR CALA2013082690744

- Difficulty date: August 24, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N569UA
- Make and model: Boeing 757222
- Aircraft serial: 26677
- Aircraft time: 68,031 hours, 25,084 cycles
- Engine: Pwa PW2037
- System (JASC): 2421 · AC Generator-Alternator
- Part: Safety Wire
- Condition: Missing
- Location: Lt Generator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE ITEM DISPLAY-LEFT GENERATOR DRIVE SAFETY WIRE NOT SECURED.  REPLACED MISSING SAFETY WIRE ON LT GENERATOR SWITCH AS REQUIRED.
